On rotavirus infectious disease model using piecewise modified ABC fractional order derivative

Eiman, Kamal Shah*, Muhammad Sarwar, Thabet Abdeljawad*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

The goal of this manuscript is to use a mathematical model with four compartments to examine the positive effects of rotavirus vaccinations. Susceptible, vaccinated, infected, and recovered (SVIR) classes are included in the suggested model. Some qualitative conclusions are established for the complicated pediatric disease epidemic model of rotavirus, which travels through a population at an inconsistent rate. The model has been fitted with piecewise equations of non-singular kernel-type derivatives in the modified Atangana-Balaneu-Caputo (mABC) sense. Using the Laplace transform and the notion of non-singular-type derivatives, we prove several basic conclusions regarding the solution’s feasibility and positivity. We have used the matrix approach to compute the reproductive number further. Also, the sensitivity of the model has been computed. Additionally, we have used an efficient numerical approach to simulate the model by using some numerical values for the nomenclature of the model. Additionally, using the numerical approach, various graphical illustrations are given.

Original languageEnglish
Pages (from-to)214-234
Number of pages21
JournalNetworks and Heterogeneous Media
Volume19
Issue number1
DOIs
Publication statusPublished - 2024
Externally publishedYes

Keywords

  • mABC
  • mumerical technique
  • piecewise derivative
  • sensitivity analysis
  • SVIR model

Fingerprint

Dive into the research topics of 'On rotavirus infectious disease model using piecewise modified ABC fractional order derivative'. Together they form a unique fingerprint.

Cite this